RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 57–70 (Mi umn3843)  

Pell's equation in Greek and Hindu mathematics

B. L. Van der Waerden


Full text: PDF file (1654 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:5, 210–225

Bibliographic databases:

UDC: 510(09)
MSC: 12D15, 11A05, 11Bxx

Citation: B. L. Van der Waerden, “Pell's equation in Greek and Hindu mathematics”, Uspekhi Mat. Nauk, 31:5(191) (1976), 57–70; Russian Math. Surveys, 31:5 (1976), 210–225

Citation in format AMSBIB
\Bibitem{Van76}
\by B.~L.~Van der Waerden
\paper Pell's equation in Greek and Hindu mathematics
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 57--70
\mathnet{http://mi.mathnet.ru/umn3843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=484927}
\zmath{https://zbmath.org/?q=an:0356.01003}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 210--225
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004198}


Linking options:
  • http://mi.mathnet.ru/eng/umn3843
  • http://mi.mathnet.ru/eng/umn/v31/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1047
    Full text:495
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019